Open Access

On a method of asymptotic expansions for infinite dimensional integrals with respect to smooth measures


Full Text

Coming Soon.





Article Information

TitleOn a method of asymptotic expansions for infinite dimensional integrals with respect to smooth measures
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 1, 3-13
MathSciNet MR1784432
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. Steblovskaya, On a method of asymptotic expansions for infinite dimensional integrals with respect to smooth measures, Methods Funct. Anal. Topology 6 (2000), no. 1, 3-13.


BibTex

@article {MFAT117,
    AUTHOR = {Steblovskaya, V.},
     TITLE = {On a method of asymptotic expansions for infinite dimensional integrals with respect to smooth measures},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {1},
     PAGES = {3-13},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=117},
}


All Issues